<< Previous Issue Journal of the Korean Mathematical Society (Vol. 47, No. 3) Next Issue >>
J. Korean Math. Soc. 2010 Vol. 47, No. 3, 445—657
Dual presentation and linear basis of the Temperley-Lieb algebras
Eon-Kyung Lee and Sang-Jin Lee
MSC numbers : Primary 20F36; Secondary 57M27
J. Korean Math. Soc. 2010 Vol. 47, No. 3, 445—454
Weak $\alpha$-skew Armendariz rings
Cuiping Zhang and Jianlong Chen
MSC numbers : 16N60, 16P60
J. Korean Math. Soc. 2010 Vol. 47, No. 3, 455—466
On a uniqueness theorem of H. Ueda
Indrajit Lahiri and Pulak Sahoo
MSC numbers : 30D35
J. Korean Math. Soc. 2010 Vol. 47, No. 3, 467—482
A result on generalized derivations with Engel conditions on one-sided ideals
\c{C}a\v{g}ri Demir and Nurcan Arga\c{c}
MSC numbers : 16N60, 16W25, 16U80
J. Korean Math. Soc. 2010 Vol. 47, No. 3, 483—494
On generalized $(\sigma,\tau)$-derivations II
Nurcan Arga\c{c} and Hulya G. Inceboz
MSC numbers : 16W25
J. Korean Math. Soc. 2010 Vol. 47, No. 3, 495—504
Gray curvature identities for almost contact metric manifolds
Raluca Mocanu and Marian Ioan Munteanu
MSC numbers : 53C15, 53C25, 53C55, 53B35, 53D15
J. Korean Math. Soc. 2010 Vol. 47, No. 3, 505—521
$\tau$-centralizers and generalized derivations
Jiren Zhou
MSC numbers : 47B47, 47L35
J. Korean Math. Soc. 2010 Vol. 47, No. 3, 523—535
Discrete multiple Hilbert type inequality with non-homogeneous kernel
Biserka Dra\v s\v ci\'c Ban, Josip Pe\v cari\'c, Ivan Peri\'c, and Tibor Pog\'any
MSC numbers : Primary 26D15; Secondary 40B05, 40G99
J. Korean Math. Soc. 2010 Vol. 47, No. 3, 537—546
Existence and non-existence for Schr\"odinger equations involving critical Sobolev exponents
Henghui Zou
MSC numbers : Primary 35J20; Secondary 35J10
J. Korean Math. Soc. 2010 Vol. 47, No. 3, 547—572
Anti-periodic solutions for higher-order nonlinear ordinary differential equations
Tai Yong Chen, Wen Bin Liu, Jian Jun Zhang, and Hui Xing Zhang
MSC numbers : 34B15, 34C25
J. Korean Math. Soc. 2010 Vol. 47, No. 3, 573—583
Complexity, Heegaard diagrams and generalized Dunwoody manifolds
Alessia Cattabriga, Michele Mulazzani, and Andrei Vesnin
MSC numbers : Primary 57M27, 57M12; Secondary 57M25
J. Korean Math. Soc. 2010 Vol. 47, No. 3, 585—599
$\Bbb{C}$-valued free probability on a graph von Neumann algebra
Ilwoo Cho
MSC numbers : 05C62, 05C90, 17A50, 18B40, 46K10, 47A67, 47A99, 47B99
J. Korean Math. Soc. 2010 Vol. 47, No. 3, 601—631
Local cohomology modules which are supported only at finitely many maximal ideals
Alireza Hajikarimi
MSC numbers : 13D45, 13Exx
J. Korean Math. Soc. 2010 Vol. 47, No. 3, 633—643
A $q$-analogue of the generalized factorial numbers
Seok-Zun Song, Gi-Sang Cheon, Young-Bae Jun, and LeRoy B. Beasley
MSC numbers : Primary 05A30; Secondary 05A15
J. Korean Math. Soc. 2010 Vol. 47, No. 3, 645—657

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd